# SDR 2A6R2022122802

- Difficulty date: December 28, 2022
- Submitted: December 28, 2022
- Operation: Air carrier
- Aircraft: N253AM
- Make and model: Urocop EC 135 P2
- Aircraft serial: 0663
- Aircraft time: 5,681 hours, 19,977 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: L533M1009203
- Condition: Corroded
- Location: Zone 100
- Part time: 5,681 hours, 19,977 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 1000-HOUR INSPECTION, FOUND THE LEFT SIDE KEEL BEAM CAP (PN:  L533M1009203) AT APPROXIMATE FUSELAGE STATION 2,585MM AND LBL 500MM WAS FOUND TO HAVE CORROSION DAMAGE AT THE NUT PLATE SECURING THE CABIN FLOOR.
